Xanax has a relatively short half life, about 6 hours. Total withdrawal is about 14 days after the last dosage of the drug. The worst part of the withdrawal is the first 5 or 6 days and then it begins to get better. Two weeks isn't too long to be on this drug so ask your doctor for a lower dose if the withdrawal is too difficult. The worse symptoms of withdrawal can be rebound high blood pressure, so watch out for that. If you experience dizziness, weakness, chest pains, shortness of breath, or headaches you may be experiencing higher blood pressure than you normally would. Get your blood pressure checked. If rebound high blood pressure occurs, begin taking the Xanax again to bring it down and ask you doctor for a lower dose to wean down to before attempting to go off again. The lowest dosage for Xanax is 0.25mg, and you can take half of that. good luck
Thank You I have been feelin short breath almost to the point were I feel like I am going to hyperventalate I take half of the 1mg pill and I feel better so I going to ask if he can give .25 now so I can hopefully ease it out of my system. It funny because it does not feel like any of my anxiety systoms but I knew there was something else doing tit to me.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.